Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2021, Volume 109, Issue 4, Pages 544–551 (Mi mz12909)  

Uniqueness of the Solution of a Nonlocal Problem for an Elliptic-Hyperbolic Equation with Singular Coefficients

N. V. Zaitseva

Lomonosov Moscow State University

Abstract: A boundary-value problem with nonlocal integral condition of Samarskii–Ionkin type is studied for a mixed-type equation with singular coefficients in a rectangular domain. A uniqueness criterion for the problem is established by the method of spectral analysis.

Keywords: mixed-type equation, singular coefficient, nonlocal integral condition.

Funding Agency Grant Number
Центр фундаментальной и прикладной математики МГУ
This work was supported by Moscow Center for Fundamental and Applied Mathematics.


DOI: https://doi.org/10.4213/mzm12909

Full text: PDF file (436 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2021, 109:4, 563–569

Bibliographic databases:

UDC: 517.956.6
Received: 27.09.2020
Revised: 24.11.2020

Citation: N. V. Zaitseva, “Uniqueness of the Solution of a Nonlocal Problem for an Elliptic-Hyperbolic Equation with Singular Coefficients”, Mat. Zametki, 109:4 (2021), 544–551; Math. Notes, 109:4 (2021), 563–569

Citation in format AMSBIB
\Bibitem{Zai21}
\by N.~V.~Zaitseva
\paper Uniqueness of the Solution of a Nonlocal Problem for an Elliptic-Hyperbolic Equation with Singular Coefficients
\jour Mat. Zametki
\yr 2021
\vol 109
\issue 4
\pages 544--551
\mathnet{http://mi.mathnet.ru/mz12909}
\crossref{https://doi.org/10.4213/mzm12909}
\elib{https://elibrary.ru/item.asp?id=46906531}
\transl
\jour Math. Notes
\yr 2021
\vol 109
\issue 4
\pages 563--569
\crossref{https://doi.org/10.1134/S000143462103024X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000670513100024}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85109181368}


Linking options:
  • http://mi.mathnet.ru/eng/mz12909
  • https://doi.org/10.4213/mzm12909
  • http://mi.mathnet.ru/eng/mz/v109/i4/p544

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:104
    References:16
    First page:15

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021